Equivariant structure constants for hamiltonian-T -spaces

Date
2014
Authors
Leung, Ho Hon
Journal Title
Journal ISSN
Volume Title
Publisher
TUBITAK
Abstract
If there exists a set of canonical classes on a compact Hamiltonian-T -space in the sense of R Goldin and S Tolman, we derive some formulas for certain equivariant structure constants in terms of other equivariant structure constants and the values of canonical classes restricted to some fixed points. These formulas can be regarded as a generalization of Tymoczko's results. © TÜBİTAK.
Description
This article is not available at CUD collection. The version of scholarly record of this Article is published in Turkish Journal of Mathematics (2014), available online at: https://doi.org/10.3906/mat-1204-51.
Keywords
Equivariant cohomology, Equivariant structure constan, Moment map, Symplectic geometry
Citation
Leung, H.-H. (2014). Equivariant structure constants for hamiltonian-T -spaces. Turkish Journal of Mathematics, 38(3), 483–491. https://doi.org/10.3906/mat-1204-51